Alert archive / Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 296, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 13, 2011, 3:13 PM EDT for 4 counties in Virginia; Charles County, Prince George's County, Maryland. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2011, 3:13 PM EDT (19:13 UTC)
- Expired
- Jul 13, 2011, 4:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Charles County, MD, Prince George's County, MD, City of Alexandria, VA, Fairfax County, VA, Prince William County, VA, Stafford County, VA
The radar
The Sterling radar (KLWX), 42 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 2:21 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 1399 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:43 PM EDT, 30 minutes earlier.
Area forecast discussion, Jul 13, 2:43 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
243 PM EDT WED JUL 13 2011
.SYNOPSIS...
HIGH PRESSURE DOMINATES MID-ATLANTIC WEATHER THROUGH THE WEEKEND.
LOW PRESSURE MAY IMPACT THE AREA EARLY NEXT WEEK.
&&
.NEAR TERM /REMAINDER OF AFTERNOON/...
CURRENT RADAR REFLECTIVITY DEPICTS SHOWERS AND THUNDERSTORMS FIRING
IN FRONT OF A COLD FRONT THAT WILL DRIFT OFF THE ATLANTIC SEABOARD
TONIGHT. SATELLITE IMAGERY SHOWS A TROUGH DIGGING TO THE SOUTHEAST
ACROSS THE MIDATLANTIC STATES. THIS SHORTWAVE TROUGH IS PROVIDING
THE PRIMARY TRIGGER FOR CONVECTION THIS AFTERNOON.
12Z SOUNDINGS INDICATE AN ENVIRONMENT...THAT AFTER WARMING THIS
AFTERNOON...HAS CAPE OF AROUND 1200 J/KG. A JET STREAK CURRENTLY
LOCATED JUST TO THE NORTH OF THE CWA IS HELPING TO PROVIDE A FAIR
AMOUNT OF SHEAR. DCAPE MEASUREMENTS FROM A MODIFIED SOUNDING SHOW
THE POTENTIAL FOR DOWN DRAFTS AROUND 60KT. THE PRIMARY THREAT FOR
CONVECTION THIS AFTERNOON WILL BE IN THE FORM OF DAMAGING WINDS.
CONVECTION SHOULD SPREAD TO THE SOUTH AND EAST ACROSS THE CWA
THROUGH 5 PM. THE MAIN SEVERE THREAT WILL BE AREAS FROM THE DC METRO
SOUTH AND EAST OF I-81. THUNDERSTORMS SHOULD LARGELY BE OUT OF THE
AREA BY EARLY EVENING.
&&
.SHORT TERM /TONIGHT AND THURSDAY/...
HIGH PRESSURE BUILDS IN BEHIND THE COLD FRONT. SKIES WILL CLEAR
OVERNIGHT AND REMAIN ONLY PARTLY CLOUDY TOMORROW. TEMPERATURES
TOMORROW WILL BE SLIGHTLY BELOW NORMAL WITH HIGHS IN THE MID 80S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
HIGH PRESSURE BUILDS IN THURSDAY NIGHT AND FRIDAY...THEN REMAINS
OVERHEAD THROUGH SATURDAY NIGHT. THIS WILL LEAD TO A SEVERAL DAY
PERIOD OF BELOW NORMAL TEMPERATURES WITH ATYPICALLY LOW RELATIVE
HUMIDITY. MAXIMA SHUD AVERAGE BELOW 85F WITH MINIMA IN M50S-L60S
OUTSIDE OF URBAN CENTERS.
CWA WILL MOST LIKELY BE PRECIP-FREE THRU MON AS SFC RIDGE DEPARTS TO
THE E AND UPR RIDGE BUILDS OVRHD. HOWEVER...WITH INCRG SLY FLOW AND
RISING H8-5 HEIGHTS...TEMPS AND RH WILL GRADUALLY RISE.
LONGWAVE TROF DIGS INTO NERN CONUS AS UPR RIDGE RETROGRADES INTO
CNTRL PLAINS MON NGT THRU TUE NGT. LEE TROF/TERRAIN FEATURES WARRANT
AT LEAST LOW POPS NWRN AREAS DURG THIS PERIOD...AND SFC BNDRY/CDFNT
MAY BE ABLE TO SLIDE SWD INTO RGN BEFORE END OF XTDD PERIOD.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS AHEAD OF A COLD FRONT COULD LOWER VSBYS
AT AREA TERMINALS UNTIL EARLY THIS EVENING. STRONG WIND GUSTS IN
SHOWERS AND STORMS ARE POSSIBLE. CIGS WILL HOLD STEADY AROUND 4000
TO 5000 FT UNTIL AROUND MIDNIGHT. BEHIND THE FRONT...HIGH PRESSURE
WILL BUILD OVER THE REGION WITH CLEARING SKIES TOMORROW. AN
INCREASING PRESSURE GRADIENT ASSOCIATED WITH THE FROPA WILL CAUSE
NORTHWEST GUSTS TO 20KT LATE THIS EVENING AND INTO EARLY TOMORROW
MORNING.
HIGH PRESSURE WILL BE DRY/VFR CONDS AND LGT WINDS FOR THE END OF WK
AND THIS WKEND ACRS THE TERMINALS.
&&
.MARINE...
SCA IN EFFECT UNTIL 8 AM THU. THE TIGHT PRESSURE GRADIENT
ASSOCIATED WITH THE COLD FRONTAL PASSAGE AND THE HIGH PRESSURE
SYSTEM IN ITS WAKE WILL CAUSE NORTH WIND TO GUSTS ABOVE 18 KT OVER
THE CHESAPEAKE BAY OVERNIGHT.
HIPRES DOMINATES THE WATERS FROM THE END OF THIS WK THRU EARLY NEXT
WEEK. SLY WINDS PREVAIL WITH SPEEDS LIKELY RMNG BELOW SCA THRESHOLDS.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 9 AM EDT
THURSDAY FOR ANZ530>534-537-539>541-543.
&&
SYNOPSIS...SBK/CJL
NEAR TERM...CJL
SHORT TERM...SBK
LONG TERM...SBK
AVIATION...SBK/CJL
MARINE...SBK/CJLHazardous weather outlook, Jul 13, 2:29 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 229 PM EDT WED JUL 13 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 141230- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 229 PM EDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TIDAL POTOMAC RIVER AND PORTIONS OF THE MARYLAND CHESAPEAKE BAY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY CONTINUES OVER A PORTION OF THE WATERS EARLY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-141230- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 229 PM EDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT.
In the hours before
Special weather statement, Jul 13, 1:38 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 138 PM EDT WED JUL 13 2011 MDZ009-VAZ042-131815- MONTGOMERY MD-LOUDOUN VA- 138 PM EDT WED JUL 13 2011 ...DEVELOPING THUNDERSTORM TO AFFECT MONTGOMERY AND LOUDOUN COUNTIES... AT 138 PM EDT...DOPPLER RADAR INDICATED A DEVELOPING THUNDERSTORM 2 MILES NORTHWEST OF PURCELLVILLE...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE LEESBURG. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3918 7746 3900 7754 3915 7782 3923 7776 TIME...MOT...LOC 1738Z 293DEG 22KT 3915 7770 KRAMAR
Special weather statement, Jul 13, 1:43 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 143 PM EDT WED JUL 13 2011 MDZ003-004-VAZ042-WVZ053-131815- WASHINGTON MD-FREDERICK MD-LOUDOUN VA-JEFFERSON WV- 143 PM EDT WED JUL 13 2011 ...STRONG THUNDERSTORM TO AFFECT WASHINGTON...FREDERICK...LOUDOUN AND JEFFERSON COUNTIES... AT 144 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BROWNSVILLE...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE BRUNSWICK AND POINT OF ROCKS. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3928 7738 3923 7765 3939 7780 3946 7768 TIME...MOT...LOC 1744Z 317DEG 22KT 3938 7768 KRAMAR
Special weather statement, Jul 13, 2:00 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 200 PM EDT WED JUL 13 2011 MDZ009-VAZ042-131830- MONTGOMERY MD-LOUDOUN VA- 200 PM EDT WED JUL 13 2011 ...STRONG THUNDERSTORM TO AFFECT MONTGOMERY AND LOUDOUN COUNTIES... AT 200 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES WEST OF BEALLSVILLE...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE POOLESVILLE...BOYDS...GERMANTOWN...NORTH POTOMAC AND GAITHERSBURG. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3923 7720 3904 7718 3912 7755 3921 7756 TIME...MOT...LOC 1800Z 273DEG 24KT 3916 7746 KRAMAR
Special weather statement, Jul 13, 2:16 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 216 PM EDT WED JUL 13 2011 MDZ004-009-VAZ042-131845- FREDERICK MD-MONTGOMERY MD-LOUDOUN VA- 216 PM EDT WED JUL 13 2011 ...STRONG THUNDERSTORM TO AFFECT FREDERICK...MONTGOMERY AND LOUDOUN COUNTIES... AT 216 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TUSCARORA...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE POOLESVILLE AND BOYDS. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3923 7722 3910 7740 3927 7758 3935 7749 TIME...MOT...LOC 1816Z 309DEG 17KT 3926 7747 KRAMAR
Special weather statement, Jul 13, 2:19 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 219 PM EDT WED JUL 13 2011 MDZ009-VAZ042-052-053-131845- MONTGOMERY MD-LOUDOUN VA-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA- FAIRFAX VA- 219 PM EDT WED JUL 13 2011 ...STRONG THUNDERSTORMS TO AFFECT MONTGOMERY...LOUDOUN...PRINCE WILLIAM/MANASSAS/MANASSAS PARK AND FAIRFAX COUNTIES... AT 219 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HERNDON TO 3 MILES SOUTHWEST OF BRAMBLETON... MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE WOLF TRAP...SOUTH RIDING...TYSONS CORNER...PIMMIT HILLS...VIENNA...CENTREVILLE...OAKTON AND CHANTILLY. HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS. && LAT...LON 3890 7718 3882 7753 3904 7765 3907 7739 TIME...MOT...LOC 1819Z 301DEG 23KT 3896 7734 3895 7755 KRAMAR
Special weather statement, Jul 13, 2:53 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
253 PM EDT WED JUL 13 2011
DCZ001-MDZ009-013-VAZ042-052>054-501-131930-
DISTRICT OF COLUMBIA DC-MONTGOMERY MD-PRINCE GEORGES MD-
NORTHERN FAUQUIER VA-LOUDOUN VA-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA-
ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-FAIRFAX VA-
253 PM EDT WED JUL 13 2011
...THUNDERSTORMS PRODUCING HEAVY RAIN TO AFFECT THE DISTRICT OF
COLUMBIA...ARLINGTON...MONTGOMERY...PRINCE GEORGES...NORTHERN
FAUQUIER...LOUDOUN...PRINCE WILLIAM/MANASSAS/MANASSAS PARK AND
FAIRFAX COUNTIES...
AT 253 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ALONG A LINE EXTENDING FROM DUNN LORING TO 3 MILES WEST
OF PHILOMONT...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE BAILEYS CROSSROADS...BARCROFT...
MIDDLEBURG...HALFWAY...ALEXANDRIA...ALDIE...NATIONAL HARBOR...
LINCOLNIA...ARCOLA AND WOOLSEY.
HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3899 7701 3887 7690 3879 7703 3888 7703
3890 7706 3888 7705 3877 7706 3864 7726
3900 7791 3916 7781
TIME...MOT...LOC 1853Z 304DEG 29KT 3887 7719 3905 7776
KRAMARThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:38 PM EDT | Special Weather Statement | LWX | Loudoun | 37 min |
| Jul 13, 2:19 PM EDT | Special Weather Statement | LWX | City of Fairfax | 26 min |
| Jul 13, 2:27 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, City of Winchester | 35 min |
| Jul 13, 2:33 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 42 min |
| Jul 13, 2:37 PM EDT | Special Marine Warning | LWX | 83 min | |
| Jul 13, 2:40 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Loudoun, Prince William | 50 min |
| Jul 13, 2:53 PM EDT | Special Weather Statement | LWX | Arlington, Fairfax, Loudoun, City of Alexandria, City of Fairfax, City of Falls Church and 1 more | 37 min |
| Jul 13, 3:07 PM EDT | Flash Flood Warning | LWX | Arlington, Fairfax, Loudoun, Prince William, City of Alexandria, City of Fairfax and 1 more | 3 hr |
| Jul 13, 3:19 PM EDT | Special Marine Warning | LWX | 86 min | |
| Jul 13, 3:24 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Fauquier, Loudoun, Prince William, City of Fairfax and 3 more | 41 min |
| Jul 13, 3:44 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Greene, Madison, Page, Rappahannock | 33 min |
| Jul 13, 3:45 PM EDT | Flash Flood Warning | LWX | Fairfax, Prince William, City of Alexandria, City of Manassas, City of Manassas Park | 3 hr |
| Jul 13, 3:52 PM EDT | Special Marine Warning | LWX | 83 min | |
| Jul 13, 3:54 PM EDT | Special Marine Warning | LWX | 96 min | |
| Jul 13, 3:55 PM EDT | Special Marine Warning | LWX | 95 min | |
| Jul 13, 3:58 PM EDT | Special Weather Statement | LWX | Albemarle | 32 min |
| Jul 13, 4:02 PM EDT | Severe Thunderstorm Warning | LWX | King George | 43 min |
| Jul 13, 4:30 PM EDT | Severe Thunderstorm Warning | LWX | King George | 45 min |
| Jul 13, 4:42 PM EDT | Special Weather Statement | LWX | Orange | 33 min |
| Jul 13, 4:46 PM EDT | Special Weather Statement | LWX | King George, Stafford, City of Fredericksburg | 29 min |
| Jul 13, 4:51 PM EDT | Special Weather Statement | LWX | Albemarle, Greene, City of Charlottesville | 24 min |
| Jul 13, 5:08 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Orange, Spotsylvania | 52 min |
| Jul 13, 5:33 PM EDT | Special Weather Statement | LWX | Spotsylvania | 27 min |
| Jul 13, 6:38 PM EDT | Special Weather Statement | LWX | Buckingham | 37 min |
| Jul 13, 1:43 PM EDT | Special Weather Statement | LWX | Frederick | 32 min |
| Jul 13, 2:00 PM EDT | Special Weather Statement | LWX | Montgomery | 30 min |
| Jul 13, 2:16 PM EDT | Special Weather Statement | LWX | Montgomery | 29 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2011Severe Thunderstorm Warnings in Maryland, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.